# SDR CX7A194J0441

- Difficulty date: July 22, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 26,555 hours, 30,646 cycles
- Engine: Ge CT79B
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Rt Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWERING UP SYSTEMS DURING PREFLIGHT RT TAIL PIPE HOT CWP ILLUMINATED.
